# SDR 9715612706

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: 793T1007
- Condition: Failed
- Location: Lt Te Flap
- Part time: 13,368 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON RETRACTION OF FLAPS, INBOARD FLAPS DID NOT RETRACT FROM THE 5 DEGREE MARK.  FLAP HANDLE WAS PLACED IN THE 30 DEGREE MARK AND EXTENDED NORMALLY.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED ASYMMETRY RELAY R187 AND ALTERNATE OUTBOARD FLAP MOTOR.  PERFORMED OPERATIONAL CHECK, SYSTEM CHECKED OK.
